The algebraic structure of relative twisted vertex operators

Chongying Dong, James Lepowsky

Research output: Contribution to journalArticlepeer-review

62 Scopus citations


Twisted vertex operators based on rational lattices have had many applications in vertex operator algebra theory and conformal field theory. In this paper, "relativized" twisted vertex operators are constructed in a general context based on isometries of rational lattices, and a generalized twisted Jacobi identity is established for them. This result generalizes many previous results. Relatived untwisted vertex operators had been studied in a monograph by the authors. The present paper includes as a special case the proof of the main relations among twisted vertex operators based on even lattices announced some time ago by the second author.

Original languageEnglish (US)
Pages (from-to)259-295
Number of pages37
JournalJournal of Pure and Applied Algebra
Issue number3
StatePublished - Aug 12 1996

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The algebraic structure of relative twisted vertex operators'. Together they form a unique fingerprint.

Cite this